# SDR UALA2011090504753

- Difficulty date: September 3, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 53,898 hours, 6,478 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: KI10112
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L ATTENDANT INBOUND FLASHLIGHT INOP.  REPLACED FLASHLIGHT BATTERY AND CHECK OKAY.
